# SDR TRAX200800602

- Difficulty date: May 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 15,927 hours, 13,180 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O IN ATL - GEAR DISAGREE WARNING NOSE GEAR DID NOT RETRACT.  RAN QRH, NOSE GEAR (AND MAINS) CAME DOWN AND LOCKED.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLT 4785 DEL 137 MINS.  REMOVED AND REPLACED NLG PRIORITY VALVE, LK AND OPS CHECKD GOOD.  REMOVED AND REPLACED NLG SELECTOR VALVE, LEAK AND OPS CHECKED.  REF CRJ MM 32-33-10.  (B)
